Generalization of Ostrowski inequality for convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Generalization of Ostrowski inequality for convex functions. Mathematica Slovaca, 68 (5). pp. 1017-1040. ISSN 0139-9918

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1515/ms-2017-0164
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords Lebesgue integral; midpoint integral inequalities; integral mean inequalities; Fejér’s inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login